# SDR HEEA088068

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Seat
- Part number: C4264144
- Condition: Leaking
- Location: Cylinder
- Component: Cylinder
- Component part number: 206076062003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING EXCESSIVE INTERNAL LEAKAGE. REPLACED WITH SERVICEABLE PART.
